I am going on almost 2 years of being sick. It all started out with a very sick feeling, like a rushing sickness running though my body and shortness of breath and a call to 911 (in Nov 06) since I was home alone when it struck. That day they brushed it off as a panic attack.
From that point on I have had on and off sickness. I was diagnosed recently as being very allergic to wheat, eggs and milk and my blood work from great smokies or (Genova Diagnostics) Intestinal Permability test came back extremely abnormal (the values where off the charts) for leacky gut syndrome which could explain my allergies and swelling. I have since cut out all of these foods and have been free of them for about 4 months. Since stopping these foods I still have about 2-3 flare up's a month of tremer sensation throuhout my body, pain in left side rigt under the rib, which leads to swelling in my left arm (throbing pain) and finger swelling..which lasts for about 4-5 days then it all dissapears. The weird thing is it happens about 4 days prior to ovulation and 4 days prior to my period...every month. When it happens I dont feel my self, i feel fevered, night sweats, feels like body is swelling and throbbing, when i try to sleep my breathing feels so shallow like my whole body is slowing down, gaggy, pain in left side under rib, over all very sick feeling.
I am currently taking lots of vitamins in hope of "healing" the leaky gut thing such as L-Glutamine, Oxy Perm, Multi-vitamine, probiotics.
Does any one have any ideas why this is still happening every month and/or what could be wrong with me? All of the inflamation tests are negative (ANA, WEST, RA).
Please let me know if you have any ideas for me, im am so tired and scared the rest of my life will be like this. I am only 29 and have been trying to conceive with no luck for 4 years (i also have endometriosis). I just want to feel normal again.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?